MAUDE Adverse Event Report: ABBOTT MEDICAL 8-CHANNEL ADAPTER, BSX, 10CM; SCS LEAD ADAPTER

ABBOTT MEDICAL 8-CHANNEL ADAPTER, BSX, 10CM; SCS LEAD ADAPTER
Model Number 2321
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer report number: 3006705815-2024-00801.It was reported that the patient was experiencing ineffective therapy and pocket stimulation.Surgical intervention was undertaken to explant and replace the system.Effective therapy was established postoperatively.The allegation is against 1 of 2 adapters; however, it is unknown which adapter, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: bsx adapter, model: 2321ans, udi: (b)(4), serial: (b)(6), batch: 7297399.
 
Additional Manufacturer Narrative
Date of event is estimated.The allegation is against 1 of 2 adapters; however, it is unknown which adapter, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: bsx adapter, model: 2321ans, udi: (b)(4), serial: (b)(6), batch: 7297399.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive as the device was not returned for evaluation.The pocket stimulation was resolved.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.

Brand Name
8-CHANNEL ADAPTER, BSX, 10CM
Common Device Name
SCS LEAD ADAPTER
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key18603746
Report Number1627487-2024-00516
Device Sequence Number9128437
Product Code LGW
UDI-Device Identifier05415067016713
UDI-Public05415067016713
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/20/2021
Device Model Number2321
Device Catalogue Number2321
Device Lot Number7224954
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2024
Supplement Date Received by Manufacturer02/08/2024
Initial Report FDA Received Date01/30/2024
Supplement Report FDA Received Date02/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS LEAD ADAPTER.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight100 KG